Our expert says:
It is unlikely that the injection you have is still In your system after one year. Injections normally wear out of the system after 6 months of taking it last.so if you are not falling regnant right now; it is not due to the fact that the injection is still in the system. There may be other reasons as to why you are not falling pregnant; I suggest that you visit your gynaecologist or a fertility specialist.so that a diagnosis can be made if there are any additional problems that are present which are making it difficult to conceive.
Answered by: Dr. Y.M.Dasoo
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.